I have gas. Really, really terrible, constant all the time, no matter what I eat, gas. (TMI, I know!!!) I am on lamictal, klonopin, and lithium. Do any of you know if any of these drugs can cause this? (I've been on the drugs for years, but this is new over the last several weeks...)
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??